# SDR HALA0700086

- Difficulty date: March 5, 2007
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 80,303 hours, 15,364 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 0893
- Condition: Unknown
- Location: Overheat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BTB - ETOPS SIGNIFICANT SYSTEM, L ENG OH LP 1 AFTER START.  REPLACED NR 1 ENG OVERHEAT DETECT CARD M687 PER AMM 26-10-01.  OPS CHK OK ON GROUND RUN CHECKED GOOD, NO DEFECTS NOTED.
